advertisement
Question
Posted by: luvebite | 2004/11/08

sleepy

its been two weeks now!i get sleepy.i get sleepy at work at home
i dont know what is wrong with me.i started feeling like this when i started the triphil pills.are they the ones that are making me feel like this?Im very worried !im cheeky when i didnot have enough rest .my body has changed.please help me!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

One of the side effects of the Pill is tiredness. It sometimes gets better with time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement